On the q-polynomials in the exponential lattice $x(s)=c_1q +c_3$

e-Archivo Repository

Show simple item record

dc.contributor.author Álvarez Nodarse, Renato
dc.contributor.author Arvesú, Jorge
dc.date.accessioned 2010-01-14T13:08:07Z
dc.date.available 2010-01-14T13:08:07Z
dc.date.issued 1999-12
dc.identifier.bibliographicCitation Integral Transforms and Special Functions, 1999, vol. 8, n. 3-4, p. 299-324
dc.identifier.issn 1065-2469
dc.identifier.uri http://hdl.handle.net/10016/6414
dc.description 26 pages, no figures.-- MSC1991 code: 33D25.
dc.description MR#: MR1771452 (2001b:33022)
dc.description Zbl#: Zbl 0956.33009
dc.description.abstract ^aThe main goal of this paper is to continue the study of q-polynomials on non-uniform lattices by using the approach introduced by A. F. Nikiforov and V. B. Uvarov [Akad. Nauk SSSR Inst. Prikl. Mat. Preprint 1983, no. 17, 34 pp.; MR0753537 (86c:39006)]. We consider the q-polynomials on the non-uniform exponential lattice $x(s)=c_1q^s+c_3$ and study some of their properties (differentiation formulas, structure relations, representation in terms of hypergeometric and basic hypergeometric functions, etc.). Special emphasis is given to q-analogues of the Charlier orthogonal polynomials. For these Charlier polynomials we compute the main data, i.e., the coefficients of the three-term recurrence relation, the structure relation, the square of the norm, etc., in the exponential lattices $x(s)=q^s$ and $x(s)=(q^s-1)/(q-1)$, respectively.
dc.description.sponsorship This work was completed while one of the authors (RAN) was visiting the Universidade de Coimbra. He is very grateful to the Department of Mathematics of Universidade de Coimbra for the kind hospitality and the Centro de Matematica da Universidade de Coimbra for financial support. The research of the authors was partially supported by Dirección General de Enseñanza Superior (DGES) PB 96-0120-C03-01 and the European project INTAS 93-219-ext.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Taylor & Francis
dc.rights © Taylor & Francis
dc.subject.other Discrete polynomials
dc.subject.other q-polynomials
dc.subject.other Basic hypergeometric series
dc.subject.other Non-uniform lattices
dc.subject.other q-Charlier polynomials
dc.title On the q-polynomials in the exponential lattice $x(s)=c_1q +c_3$
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1080/10652469908819236
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1080/10652469908819236
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record